# SDR AALA202204209467

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737
- Aircraft serial: 33344
- Aircraft time: 14,056 hours, 5,919 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK WINDOW NUMBER 1 ON RIGHT SIDE DELAMINATING IN BOTTOM RIGHT CORNER. DELAMINATION BETWEEN 0-1 INCH. SUPPLEMENTAL REPORT REQUIRED** (OPEN)
